# SDR SIMA20011093

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 17,464 hours, 19,682 cycles
- Engine: Pwa PW120
- Engine time: 23,809 hours, 28,589 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, B, J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 5356 - DURING LANDING, THE CREW REPORTED HEARING A BANG FROM THE NR 1 ENGINE, FOLLOWED BY MILD SMOKE IN THE COCKPIT AND A LOW OIL PRESSURE LIGHT.  CREW SHUT DOWN THE NR 1 ENGINE AND REQUESTED CFR.  CFR MET THE AIRCRAFT AT THE END OF THE LANDING ROLL.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE IAW ATRMM.  OPS AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
